# SDR CALA2025100809782

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 39,268 hours, 14,339 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: No Discrepancy
- Location: Na
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS 2R DOOR IS VERY DIFFICULT TO ARM AND HAS FABRIC HANGI NG DOWN FROM SLIDE. PERFORMED SLIDE INSPECTION REF AMM 25-66-01 ARMED AND DISARMED SLIDE MULTIPLE TIMES ALL CHECK WERE OK AS WELL AS OK WITH FA OK TO CONTINUE
